American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58K05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Boju Jiang, Yi Ni and Shicheng Wang. 3-manifolds that admit knotted solenoids as attractors. Trans. Amer. Math. Soc. 356 (2004) 4371-4382. MR 2067124.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Eugenii Shustin. Analytic order of singular and critical points. Trans. Amer. Math. Soc. 356 (2004) 953-985. MR 1984463.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1